International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 385-392

Some geometric properties of magneto-fluid flows

S. S. Gangwar and Ram Babu

Department of Mathematics, Faculty of Science, Banaras Hindu University, Varanasi 221005, India

Received 1 November 1979

Copyright © 1982 S. S. Gangwar and Ram Babu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By employing an anholonomic description of the governing equations, certain geometric results are obtained for a class of non-dissipative magnetofluid flows. The stream lines are geodesics on a normal congruence of the surfaces which are the Maxwellian surfaces.